# SDR 96DHL804009

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Rt Mlg Door Sw
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB, RIGHT HAND GEAR DOOR UNSAFE LIGHT ON AFTER GEAR RETRACTION.  CYCLED GEAR TWO TIMES LIGHT WENT OUT.  CLEANED CANNON PLUG AT SWITCH AND OPS CHECK NORMAL IAW MM 32-10-0.
